MAUDE Adverse Event Report: LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE

LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE
Model Number RS271A30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Irritation (2076)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained samples of the concerned lot number were inspected visually, electrically and mechanically.All electrodes were within limits, no failure could be detected.The involved device has not been made availble for a further investigation.We have requested several times for additional information but have not received any.We have been informed on may 19th, 2020 that "the 2nd attempt to receive answers to your questions was sent 04/28, no further information was provided yet.".We will provide a follow-up report once further information has been available to us.
 
Event or Problem Description
On (b)(6) 2020 we have been informed about an incident involving a dispersive electrode.A laparoscopic lysis of adhesions procedure was performed at an unknown hospital.A megadyne dispersive electrode catalog number 0855c (our model rs271a30) and an unknown generator were used.The user report stated: " it was reported by the rep [representative] post operative a laparoscopic lysis of adhesions that was converted to an open incarcerated ventral hernia.The patient experienced skin irritation.Unknown how the irritation was addressed.The device will be returned.".
 
Additional Manufacturer Narrative
Retained samples of the concerned lot number were inspected visually, electrically and mechanically.All electrodes were within limits, no failure could be detected.The involved device has not been made available for a further investigation.We have requested several times for additional information but have not received any.We have been informed on june 15th, 2020 that the device involved in the incident has been lost because it had been shipped to an outdated address of our distributor.As neither any further information nor the device involved have been made available we close the investigation.No conclusion can be drawn what might have caused the customer problem.
 
Event or Problem Description

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL DISPERSIVE ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
MDR Report Key10069466
Report Number8020045-2020-00011
Device Sequence Number14110506
Product Code GEI
UDI-Device Identifier39005531507778
UDI-Public(01)39005531507778
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model NumberRS271A30
Device Catalogue Number0855C
Device Lot Number180208-2404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;